# SDR CA130726013

- Difficulty date: July 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 115 hours
- Engine: Pwc PT6A67AG
- Propeller: Hartzl HCB5MA3
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Condition: Making Metal
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CHIP LIGHT ILLUMINATED IN FLIGHT, PILOT RETURNED AND UPON TROUBLESHOOTING IT WAS FOUND THAT AGB CHIP WAS THE PROBLEM.  1 SMALL METAL SILVER AND BLACK MAGNETIC FUZZ FOUND ON CHIP.  RGB AND OIL FILTER ALSO CHECKED FOR CONTAMINENTS.  NONE FOUND.  ACFT RETURNED TO SERVICE.  COLLECTED DEBRIS OFF OF CHIP PLUG.  WILL BE SENT OUT FOR SPECTOR ANALYSIS.  CONTAMINATION FOUND TO BE ALLOWABLE IAW MM. CHIP PLUGS & FILTERS WILL BE PULLED FOR INSPECTION IN 10 HRS AIR TIME.
